English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A converse theorem for double Dirichlet series and Shintani zeta functions

MPS-Authors
/persons/resource/persons235154

Diamantis,  Nikolaos
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Diamantis_Converse_oa_2014.pdf
(Any fulltext), 206KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Diamantis, N., & Goldfeld, D. (2014). A converse theorem for double Dirichlet series and Shintani zeta functions. Journal of the Mathematical Society of Japan, 66(2), 449-477. doi:10.2969/jmsj/06620449.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1646-5
Abstract
There is no abstract available